# SDR KBMA115474

- Difficulty date: August 10, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2312 · VHF Communications System
- Part: Connector
- Condition: Damaged
- Location: Cockpit
- Part time: 11,705 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE LIGHT FLICKERS ON AFTER TAKEOFF.  REPLACED EYE LET CONNECTOR ON LEFT FORWARD.
